# SDR CALA2024011500107

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 69,099 hours, 24,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 173594
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN , EMERGENCY LIGHT BATTERY PACK M1672 OPS CHECK FAILS (REF AAR NR 99994958) REMOVED AND INSTALLED NEW BATTERY PACK POS. M1672 IAW B737 AMM 3 3-51-06-960-805. TEST GOOD. (WORK ACCOMPLISHED BY V936915 AND AA R QC A-83)
